Format

Send to

Choose Destination
See comment in PubMed Commons below
Cancer. 1988 Feb 15;61(4):663-6.

Duodenal epithelial atypia. A specific complication of hepatic arterial infusion chemotherapy.

Author information

1
Department of Pathology, Hebrew University-Hadassah Medical Center, Jerusalem, Israel.

Abstract

Severe duodenal lesions developed in five patients during hepatic arterial infusion (HAI) employing 5-floxuridine (FUDR) as the basic antineoplastic agent. These lesions comprised ulcerative as well as proliferative processes. Striking structural distortion with cellular pleomorphism of the affected duodenal mucosa were the histological hallmark in all cases. These lesions are a specific complication of HAI chemotherapy and should not be misinterpreted as malignancy.

PMID:
2962731
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center